# SDR HALA9900145

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Damaged
- Location: Pitot Static Sys
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, STANDBY ALTIMETER APPROX  2,500 FEET LOWER THAN CAPT AND F/O.  ALTIMETER AND STANDBY AIRSPEED IND INDICATING 40 KNOTS LOW DURING CRUISE AND CLIMB.  CABIN PRESS RELIEF LIGHT CAME ON AT FL 310, DIF PRESS 8.6 AND CABIN ATL 3,000.  FOLLOWED PROCEDURE NR 21 SEC 5 PG 30, AND NR 19 SEC 5 PG 28.  (STANDBY MODE).  LEAK TEST ALT PITOT AND STATIC SYS CONDUCTED IAW 34-11-00.  PITOT SYS CHK GOOD.  STATIC SYS INDICATED LEAK.  VISUAL INSP OF SYS REVEALED DAMAGED FITTING AT AMBIENT CONNECTION ON PRESS CONTROLLER.  REMOVED AND REPLACED DAMAGED FITTING.  RE-CONNECTED STATIC LINE, LEAK CHECK GOOD.  (X)
